On elementary cuts in models of arithmetic

Henryk Kotlarski

Fundamenta Mathematicae (1983)

  • Volume: 115, Issue: 1, page 27-31
  • ISSN: 0016-2736

How to cite


Kotlarski, Henryk. "On elementary cuts in models of arithmetic." Fundamenta Mathematicae 115.1 (1983): 27-31. <http://eudml.org/doc/211327>.

author = {Kotlarski, Henryk},
journal = {Fundamenta Mathematicae},
keywords = {Peano arithmetic; order; saturated model},
language = {eng},
number = {1},
pages = {27-31},
title = {On elementary cuts in models of arithmetic},
url = {http://eudml.org/doc/211327},
volume = {115},
year = {1983},

AU - Kotlarski, Henryk
TI - On elementary cuts in models of arithmetic
JO - Fundamenta Mathematicae
PY - 1983
VL - 115
IS - 1
SP - 27
EP - 31
LA - eng
KW - Peano arithmetic; order; saturated model
UR - http://eudml.org/doc/211327
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.